Volume 7, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On a conjecture of Gottlieb

Thomas Schick and Andreas Thom

Algebraic & Geometric Topology 7 (2007) 779–784
Bibliography
1 G Baumslag, E Dyer, A Heller, The topology of discrete groups, J. Pure Appl. Algebra 16 (1980) 1 MR549702
2 D H Gottlieb, Covering transformations and universal fibrations, Illinois J. Math. 13 (1969) 432 MR0239595
3 D H Gottlieb, The trace of an action and the degree of a map, Trans. Amer. Math. Soc. 293 (1986) 381 MR814928
4 D H Gottlieb, Self coincidence numbers and the fundamental group arXiv:math.AT/0702236
5 W Lück, Dimension theory of arbitrary modules over finite von Neumann algebras and $L^2$–Betti numbers. I. Foundations, J. Reine Angew. Math. 495 (1998) 135 MR1603853
6 W Lück, Dimension theory of arbitrary modules over finite von Neumann algebras and $L^2$–Betti numbers. II. Applications to Grothendieck groups, $L^2$–Euler characteristics and Burnside groups, J. Reine Angew. Math. 496 (1998) 213 MR1605818
7 W Lück, $L^2$–invariants: theory and applications to geometry and $K$–theory, Ergebnisse der Mathematik und ihrer Grenzgebiete 44, Springer (2002) MR1926649
8 T Schick, $L^2$–determinant class and approximation of $L^2$–Betti numbers, Trans. Amer. Math. Soc. 353 (2001) MR1828605